Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Product spaces for which the Stone-Weierstrass theorem holds


Author: R. M. Stephenson
Journal: Proc. Amer. Math. Soc. 21 (1969), 284-288
MSC: Primary 54.23
MathSciNet review: 0250260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.23

Retrieve articles in all journals with MSC: 54.23


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0250260-8
Article copyright: © Copyright 1969 American Mathematical Society